# SDR 97ZZZX855

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Engine: Pwa JFTD12A5A
- System (JASC): 7250 · Turbine Section
- Part: Bevel Gearshaft
- Part number: 668736
- Condition: Cracked
- Location: Nr 2 Sense Cable
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATIONS DURING FMPI INSIDE SQUARE DRIVE OF GEARSHAFT.   INDICATORS APPEAR SHARP.  A WELL DEFINED CRACK-TYPE INDICATION IS SEEN INSIDE CORNERS OF SHAFT.  OUTSIDE DIAMETER SHOWS BROAD FUZZY INDICATIONS THAT CORRESPOND DIRECTLY TO INSIDE INDICATIONS.  SHAFT S/N 197 SHOWS 1 INDICATION.
